# SDR 2000ZZZX458

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  CORROSION DAMAGE AT LOWER OUTBOARD AILERON RIGHT.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EO 9802041 AND SRM 51-4-3.  (X)
